zbMATH — the first resource for mathematics

Chacon’s automorphism has minimal self joinings. (English) Zbl 0445.28014

28D05 Measure-preserving transformations
Full Text: DOI
[1] A. del Junco,A simple measure preserving transformation with trivial centralizer, Pacific J. Math.79 (1978), 357–362. · Zbl 0368.28019
[2] A. del Junco,Minimal self joinings, disjointness, and category, submitted. · Zbl 0467.28011
[3] A. Fieldsteel,An uncountable family of prime transformations not isomorphic to their inverses, preprint.
[4] N. A. Friedman,Introduction to Ergodic Theory, Van Nostrand Reinhold Mathematical Studies #29, 1970. · Zbl 0212.40004
[5] H. Furstenberg,Disjointness in ergodic theory, minimal sets, and a problem in Diophantine approximation, Math. Systems Theory1 (1967), 1–49. · Zbl 0146.28502 · doi:10.1007/BF01692494
[6] D. Rudolph,An example of a measure preserving map with minimal self adjoinings, and applications, to appear in J. Analyse Math.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.